# SDR IXXA100022O

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,671 hours, 30,827 cycles
- Engine: Ge CFM562C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 700
- Part time: 90,671 hours, 30,827 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,THE CREW GOT UNSATISFACTORY UPLATCH CHECK, DOOR NOT LATCH LIGHT ILLUMINATED. THEY CYCLED GEAR, THE DOOR NOT LATCH LIGHT ILLUMINATED THEN GOES OUT INTERMITTENTLY DURING FLIGHT. THEY LANDED WITHOUT FURTHER INCIDENT. THE CREW DEFERRED DOOR LIGHT IAW MEL 32-16-02. MX RAISED ACFT AND PERFORMED NUMEROUS GEAR SWINGS WITH NO DEFECTS. OPS CHECK GOOD IAW MM 32-31. ACFT WAS RETURNED TO SERVICE.
